# SDR YENA20091106150

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 4,300 hours, 2,421 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 0801A764
- Condition: Failed
- Part time: 4,300 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 658 - MCO-ROC DIVERTED TO IAD DUE TO AVNX MAU 3A FAIL EICAS MESSAGE IN FLIGHT.  AIRCRAFT LANDED SAFELY.  MX REMOVED AND REPLACED NIC-PROC 5 MODULE IN MAU 3A PER AMM 31-41-04.  OPS CHECK NORMAL, OK FOR SERVICE.
